RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2013, Volume 16, Number 1, Pages 3–17 (Mi mt245)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Ricci curvature of solvable metric lie algebras with two-step nilpotent derived algebras

N. A. Abiev

Taraz State University named after M. Kh. Dulaty, Taraz, Kazakhstan

Abstract: We prove that the Ricci operator of any nonunimoular solvable metric Lie algebra having a two-step nilpotent derived Lie algebra of dimension 6 has at least two negative eigenvalues.

Key words: metric Lie algebra, Ricci operator, nonunimodilar solvable Lie algebras, two-step nilpotent Lie algebras.

Full text: PDF file (215 kB)
References: PDF file   HTML file

English version:
Siberian Advances in Mathematics, 2014, 24:1, 1–11

Bibliographic databases:

Document Type: Article
UDC: 514.765
Received: 25.06.2012

Citation: N. A. Abiev, “On the Ricci curvature of solvable metric lie algebras with two-step nilpotent derived algebras”, Mat. Tr., 16:1 (2013), 3–17; Siberian Adv. Math., 24:1 (2014), 1–11

Citation in format AMSBIB
\Bibitem{Abi13}
\by N.~A.~Abiev
\paper On the Ricci curvature of solvable metric lie algebras with two-step nilpotent derived algebras
\jour Mat. Tr.
\yr 2013
\vol 16
\issue 1
\pages 3--17
\mathnet{http://mi.mathnet.ru/mt245}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3156670}
\transl
\jour Siberian Adv. Math.
\yr 2014
\vol 24
\issue 1
\pages 1--11
\crossref{https://doi.org/10.3103/S1055134414010015}


Linking options:
  • http://mi.mathnet.ru/eng/mt245
  • http://mi.mathnet.ru/eng/mt/v16/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nikonorov Yu.G., “Negative Eigenvalues of the Ricci Operator of Solvable Metric Lie Algebras”, Geod. Dedic., 170:1 (2014), 119–133  crossref  mathscinet  zmath  isi  scopus
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:269
    Full text:43
    References:23
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019